Title

Redescription of Hydrolagus africanus (Gilchrist, 1922) (Chimaeriformes: Chimaeridae) with a review of southern African chimaeroids and a key to their identification

SMC Author

Douglas Long

SMC Affiliated Work

1

Status

Faculty

School

School of Science

Department

Biology

Document Type

Article

Publication Date

1-1-2015

Scholarly

yes

Peer Reviewed

1

DOI

10.2989/1814232X.2015.1033012

Disciplines

Biology

Original Citation

Walovich, Kristen A., David A. Ebert, Douglas J. Long, and Dominique A. Didier. 2015. Redescription of Hydrolagus africanus (Gilchrist, 1922) (Chimaeriformes: Chimaeridae) with a review of southern African chimaeroids and a key to their identification. African Journal of Marine Science 37(2):157-165.

This document is currently not available here.

Share

COinS